Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi errybody, I used to have moderate acne, but after Accutane (1 yr. ago) my skin is pretty clear, just very oily. This is the regimen i have been using lately:

Morning

Cetaphil Gentle Cleanser (normal to oily skin)

Neutrogena on the spot

cetaphil oil-free spf 15 facial moisturizer

Night

Cetaphil Cleanser

.1 Retin A

Cetaphil moisturizer

My skin is good, just very oily, and lately it has been peeling in the AM (I cant tell if its the BP balling up though i wait 15 minutes or the skin peeling when i apply the lotion). Any advice to decrease the oiliness? Thanks for all your help in advance!!

Share this post


Link to post
Share on other sites

Your regimen is very similar to mine. The oiliness is caused by the Retin-A, so I don't think there's anything you can do about it. I plan on switching to an OTC retinoid for maintenance (Diacneal is my current choice, although Green Cream is a popular one) after Retin-A gets my pores clear ...they tend to decrease oiliness, rather than increase it, but otherwise work very similar to tretinoin.

Edit: Retin-A also causes peeling, which is why you'll notice your skin "balling up" in the morning. Just exfoliate gently either before or during cleansing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×